Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Breastfeeding. Fever, nausea, diarrhea. Took acetaminophen, hydrated. concerned?

Hello... I am breastfeeding my 5 week old and I am suffering from a fever of 101 degrees severe nausea and fairly bright green diarrhea for the past 36 hours... I have taken acetaminophen to help with the fever and been drinking Gatorade to stay hydrated while nursing... Do I have any reason to be concerned for my baby or myself?
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

Yes, you better consult gynecologist to find out the possible cause for infection and to rule out things like mastitis etc.
You may need antibiotics to control the diarrhea.
If needed you can go for anti-emetics and anti-diarrheal tablets.
Continue the medicines you are using. Take plenty of oral fluids.

For more details you can ask me through:
Take care.
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor